# SDR REXA2013092801917

- Difficulty date: September 28, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 14,840 hours, 9,362 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BULKHEAD WEB AT FS 280 FOUND TO BE CORRODED.  REPAIRED RT BULKHEAD IAW EO R53492.
